Doctor insights on:
Causes Of Flaccid Dysarthria
Motor neurons....: Dysarthria is a condition in which you have difficulty controlling or coordinating the muscles you use when you speak, or weakness of those muscles. Dysarthria often is characterized by slurred or slow speech that can be difficult to understand. A brain tumor can impinge on the areas of the brain responsible for coordinating speech. ...Read more
Every evening I run out of energy (more than exhausted), w. ataxia + dysarthria, even at low activity level during day. Next morning fine. Cause?
What medicine?: It is not at all normal for medicine to cause slurry speech and difficulty talking..Unless it is a sedative, anesthetic, narcotic or other centrally acting medication. Some medications, if not taken as directed may interact or change drug availability, with other medications or alcohol to cause the patient unexpected side effects. Call the prescribing doctor for advise or go to your nearest er. ...Read more
No: If the person was on an amount where they were sedated they might slur their speech but this would mean they were over medicated. ...Read more
Possibly : Seroquel (quetiapine) could cause those symptoms but you would usually expect the dose might be too high or had interacted with another medication. It can cause involuntary motor movements which if they involved the mouth could affect speech. If those symptoms are sudden in onset a more serious cause like stroke needs to be considered and needs to be evaluated immediately in an er. If not the call provider. ...Read more